# SDR 2004UALA00362

- Difficulty date: April 17, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 17,465 hours, 6,287 cycles
- Engine: Iae V2527A5
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: D5528000100551
- Part serial: CC2571
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER ANTI-ROTATION TAB AT THE HINGE OUTBOARD OF THE INBD ACTUATOR IS BROKEN.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED REPAIR ANGLE.
